Kilic, EmrahAkkus, IlkerOmur, NeseUlutas, Yucel T.2020-06-252020-06-252016Kılıç, E., Akkus, I., Ömür, N. & Ulutas, Y. (2016). Generalized Binomial Convolution of the mth Powers of the Consecutive Integers with the General Fibonacci Sequence. Demonstratio Mathematica, 49(4), 379-385.0420-12132391-4661https://doi.org/10.1515/dema-2016-0032https://hdl.handle.net/20.500.12587/6382In this paper, we consider Gauthier's generalized convolution and then define its binomial analogue as well as alternating binomial analogue. We formulate these convolutions and give some applications of them.eninfo:eu-repo/semantics/openAccessbinomial convolutiongeneral Fibonacci sequenceStirling numbers of the second kindGeneralized Binomial Convolution of the mth Powers of the Consecutive Integers with the General Fibonacci SequenceArticle49437938510.1515/dema-2016-00322-s2.0-85006324695Q1WOS:000390924300002N/A